# SDR MASA200400698

- Difficulty date: December 14, 2004
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 4,616 hours, 3,138 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Dcu
- Part number: 8221310101
- Part serial: 13F2N
- Condition: No Indication
- Location: Cockpit
- Part time: 946 hours, 656 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7251 AT 125 KNOTS, ON TAKEOFF ROLL RECEIVED CONFIG AILERON WARNING AT HIGH SPEED.  CREW ABORTED TAKEOFF AND AIRCRAFT WAS FERRIED TO PHL FOR REPAIRS.  MAINTENANCE REPLACED NR 1 DCU BUT IN THE PROCESS FOUND 2 CHAFED HYD LINES AND ARE NOW AOG FOR PARTS.  MAINTENANCE REPLACED HYD LINES.
